# SDR LR7A9982

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5714 · Wing, Center Box
- Part: Web
- Condition: Cracked
- Location: Wingbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HC2704, FOUND FWD CENTER WING WEB CRACKED 1.25 INCH AT RBL 20 RADIATING FROM FASTENER HOLE UNDER SUPPORT FITTING.  REPAIRED PER MPP 401-1999-L100-57-107.
